Alert archive / Colorado / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 9, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 21, 2008, 7:08 PM MDT for 5 counties in Colorado. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2008, 7:08 PM MDT (01:08 UTC)
- Expired
- May 21, 2008, 8:00 PM MDT
- In force
- 52 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
Counties Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO
The radar
The Goodland radar (KGLD), 138 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 7:35 PM MDT | TSTM WND GST 64 | Akron, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 2:46 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.1 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 4811 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KBOU 220108
SVRBOU
COC075-087-095-115-121-220200-
/O.NEW.KBOU.SV.W.0009.080522T0108Z-080522T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
708 PM MDT WED MAY 21 2008
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WASHINGTON COUNTY IN NORTHEAST COLORADO
SEDGWICK COUNTY IN NORTHEAST COLORADO
PHILLIPS COUNTY IN NORTHEAST COLORADO
EASTERN MORGAN COUNTY IN NORTHEAST COLORADO
LOGAN COUNTY IN NORTHEAST COLORADO
* UNTIL 800 PM MDT
* AT 702 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS IN WASHINGTON...SEDGWICK AND PHILLIPS
COUNTIES CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70
MPH. THE STRONGEST STORM...OVER SOUTHERN WASHINGTON COUNTY...IS
ALSO CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE STORMS WERE
MOVING NORTH AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WOODLIN
SCHOOL...WILLARD...WESTPLAINS...WAGES...TWIN BUTTES...ST
PETERSBURG...SIXTEEN-MILE CORNER...SEDGWICK...PROCTOR...PREWITT
RESERVOIR...PLEASANT VALLEY...PLATNER...PEETZ...PAWNEE PASS...
PAOLI...PADRONI...OVID...OTIS...NORTH STERLING RESERVOIR...
MIDWAY...MERINO...MARKS BUTTE...LONE STAR...LOGAN CORNERS...
LINDON...JULESBURG...ILIFF...HOLYOKE...HILLROSE...HIGHLAND
CENTER...HAXTUN...FLEMING...FAIRFIELD...ELBA...CROOK...COPE...
BURDETT...ATWOOD...ARICKAREE SCHOOL...ANTON...AMHERST...AKRON AND
STERLING.
THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 4044 10205 4043 10277 3960 10280 3960 10353
4098 10354 4099 10204
TIME...MOT...LOC 0102Z 198DEG 32KT 3978 10303
$$
BAKER1 follow-up statement
000
WWUS55 KBOU 220156
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
756 PM MDT THU MAY 21 2008
COC075-087-095-115-121-220200-
/O.CON.KBOU.SV.W.0009.000000T0000Z-080522T0200Z/
WASHINGTON CO-SEDGWICK CO-PHILLIPS CO-MORGAN CO-LOGAN CO-
756 PM MDT THU MAY 21 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR LOGAN...EASTERN MORGAN...PHILLIPS...SEDGWICK AND WASHINGTON
COUNTIES...
AT 749 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS UP
TO 65 MPH. THESE STORMS WERE SCATTERED ACROSS EASTERN WASHINGTON...
SOUTHEAST LOGAN...PHILLIPS AND SEDGWICK COUNTIES. THE STRONGEST
STORM WAS LOCATED 3 MILES NORTHWEST OF HYDE...OR 18 MILES EAST OF
AKRON. THESE STORMS WERE MOVING NORTH AT ABOUT 28 MPH.
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WOODLIN SCHOOL...WILLARD...WESTPLAINS...WAGES...TWIN BUTTES...ST
PETERSBURG...SIXTEEN-MILE CORNER...SEDGWICK...PROCTOR...PREWITT
RESERVOIR...PLEASANT VALLEY...PLATNER...PEETZ...PAWNEE PASS...
PAOLI...PADRONI...OVID...OTIS...NORTH STERLING RESERVOIR...MIDWAY...
MERINO...MARKS BUTTE...LONE STAR...LOGAN CORNERS...LINDON...
JULESBURG...ILIFF...HOLYOKE...HILLROSE...HIGHLAND CENTER...HAXTUN...
FLEMING...FAIRFIELD...ELBA...CROOK...COPE...BURDETT...ATWOOD...
ARICKAREE SCHOOL...ANTON...AMHERST...AKRON AND STERLING.
THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE OVERFLOW
WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS
AT 7:35 PM MDT...WIND GUSTS UP TO 64 MPH WERE REPORTED AT THE
AKRON AIRPORT IN NORTHERN WASHINGTON COUNTY.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN DENVER.
LAT...LON 4044 10205 4043 10277 3960 10280 3960 10353
4098 10354 4099 10204
TIME...MOT...LOC 0149Z 198DEG 32KT 4018 10286
$$
BAKERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 2:30 PM MDT, 4 hours 38 minutes earlier.
Area forecast discussion, May 21, 2:30 PM MDT, 4 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 230 PM MDT WED MAY 21 2008 .SHORT TERM...FOR TNGT...A STRONG SWLY FLOW ALOFT WILL REMAIN OVER THE REGION AS AN UPPER LOW DROPS INTO UT. BOTH MDLS SHOW SOME PERSISTENT UPWARD QG OMEGA AOA 700 MB OVERNIGHT...SO SOME SHOWER ACTIVITY SHUD PERSIST AFTER MIDNIGHT. AT THE SFC GUSTY SSELY WINDS HAVE DEVELOPED EARLY THIS AFTN OVER THE SRN HALF OF THE METRO AREA. ALONG AND NORTH OF THIS DRY LINE THE POTENTIAL FOR SEVERE THUNDERSTORM STILL EXISTS. INTERACTIVE SOUNDINGS INDICATE CAPES AROUND 2300 J/KG ALONG AND NORTH OF THE DRYLINE LATE THIS AFTN...WITH SOME WEAK CIN PRESENT AS WELL. INCRG SELY FLOW AT THE SFC AND STG SWLY FLOW ALF CONTINUE TO INDICATE A VERY GOOD SHEAR PROFILE. THE LINE APPEARS TO STRETCH FM JUST SOUTH OF GREELEY TO LAST CHANCE TO LIMON. WL MENTION SOME ISOLD SVR IN THE NORTHEAST PLAINS THIS EVENING. OVERNIGHT...SELY FLOW CONTINUES TO ENHANCE WITH PLENTY OF LOW LEVEL MOISTURE DVLPG NORTH OF A LINE FROM LIMON TO BOULDER. WITH THE SFC LOW IN PLACE SOME OF THIS IS PROGGED TO WRAP AROUND AND MOVE INTO THE METRO AREA. AS A RESULT WL GO WITH MNLY SCT POPS ACRS THE CWFA TGNT. ON THURSDAY...A STG SLY FLOW WL CONTINUE OVER NERN CO AS THE UPPER LOW SPINS OVER UTAH. A DRIER AMS IS PROGGED TO DVLP OVER THE SRN HALF OF THE CWFA BY THURSDAY AFTN WITH DRY LINE PUSHING THE THETA-E MSTR FURTHER N. GRIDS ALREADY FAVOR HIGHER POPS ALONG THE NRN BORDER SO ONLY MINOR ADJUSTMENTS EXPECTED. AMS WL BE COOLER WITH SOME LINGERING SHOWERS IN THE MRNG. BEST POTENTIAL FOR SVR THUNDERSTORMS WL BE OVER THE NERN CORNER OF THE STATE THU AFTN. STG SE WINDS OVER THE PLAINS THROUGH MUCH OF THE DAY. WL MENTION GUSTS TO 50 MPH BUT HOLD OFF ON ANY HIGHLIGHTS AT THIS TIME. .LONG TERM...LARGE UPPER LEVEL CLOSED LOW WILL BE CENTERED OVER THE GREAT BASIN TO START OFF THIS PERIOD ON THURSDAY EVENING. THE TROUGH WILL OPEN UP SOME THIS WEEKEND BEFORE IT RETROGRADES WEST OVER THE WEST COAST EARLY NEXT WEEK. THIS PATTERN WILL RESULT IN A SOUTHWEST FLOW ALOFT THROUGH THE ENTIRE PERIOD. MODELS ARE IN FAIRLY GOOD AGREEMENT WITH THESE LARGE SCALE FEATURES. WHEN IT COMES TO THE SMALLER DETAILS WITH THE SURFACE PATTERN...THE MODELS SHOW DISCREPANCIES. THE MAIN FACTOR IN DETERMINING THUNDERSTORM DEVELOPMENT ACROSS THE PLAINS OF NORTHEASTERN COLORADO WILL BE A DRYLINE THAT WILL MEANDER BACK FORTH. BY THURSDAY EVENING...THIS DRYLINE IS EXPECTED TO BE NEAR THE WYOMING-COLORADO BORDER. EXPECT MOST OF THE ACTIVITY TO BE ALONG AND NORTH OF THE DRYLINE. THIS TREND OF STORMS FIRING NORTH OF THE DRYLINE WILL CONTINUE THROUGH THE WEEKEND AND INTO NEXT. SOUTH OF THE DRYLINE SOUTHERLY WINDS WILL BE STRONG AND DEW POINT WILL FALL IN THE 20S. THE BIG UNCERTAINTY IN THE FORECAST IS THE POSITION OF THE DRYLINE. THEREFORE...WILL BROADBRUSH LOW POPS THROUGH OUT THE FORECAST PERIOD BECAUSE OF THIS UNCERTAINTY. WILL SEE A BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS IN THE MOUNTAINS AS IT WILL BE CLOSER TO THE UPPER LEVEL LOW AND THE ASSOCIATED LIFT AND INSTABILITY. TEMPERATURES FOR THE WEEKEND AND EARLY NEXT WEEK WILL BE NEAR NORMAL TO SLIGHTLY ABOVE NORMAL. && .AVIATION...GSTY SSELY WINDS THIS EVENING...WITH ISOLD TSTMS EXPECTED TO DVLP AFT 22Z. STG/SVR TSTMS PSBL ALONG A DRY LINE THAT HAS PUSHED NORTH OF THE AIRPORT. WITH SFC LOW IN THE VICINITY LOW LVL MSTR OVER THE NERN PLAINS MAY WRAP AROUND THE LOW AND INTO THE METRO AREA OVERNIGHT. SOME LINGERING RAIN SHOWERS ARE PSBL AFTER 06Z. CONDITIONS SHUD BE VFR TIL AFT 06Z...WITH OCNL MVFR CONDITIONS THEREAFTER DUE TO LOW CLDS. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && COOPER/MEIER
Hazardous weather outlook, May 21, 10:52 AM MDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1052 AM MDT WED MAY 21 2008 COZ030>051-221200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1052 AM MDT WED MAY 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A STRONG UPPER LEVEL TROUGH WILL DEVELOP OVER THE GREAT BASIN WITH SURFACE LOW PRESSURE INTENSIFYING NEAR THE FOOTHILLS THIS AFTERNOON. AS A RESULT A DRY LINE WILL FORM EAST OF THE URBAN CORRIDOR AND BECOME A FOCUS FOR THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON INTO THE EVENING HOURS. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS AND POSSIBLY AN ISOLATED TORNADO OR TWO. THE GREATEST THREAT FOR SEVERE WEATHER WILL BE OVER THE NORTHEAST PLAINS MAINLY EAST OF A GREELEY TO BYERS LINE. CLOSER TO THE FOOTHILLS THERE WILL BE A CHANCE OF THUNDERSTORMS FROM LATE THIS AFTERNOON INTO THE EVENING HOURS WITH GUSTY WINDS AND SMALL HAIL POSSIBLE. SOME SHOWERS MAY LINGER PAST MIDNIGHT. IN THE MOUNTAINS SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL DEVELOP MAINLY TONIGHT WITH THE SNOW LEVEL LOWERING TO AROUND 10000 FEET AFTER MIDNIGHT. MEANWHILE SOUTH TO SOUTHEAST WINDS OF 20 TO 30 MPH WITH A FEW GUSTS TO 45 MPH WILL DEVELOP OVER THE NORTHEAST PLAINS BY THIS AFTERNOON AND CONTINUE INTO THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A CHANCE OF LATE AFTERNOON AND EVENING THUNDERSTORMS ACROSS THE ENTIRE AREA EACH DAY. A FEW THUNDERSTORMS ON THE NORTHEAST PLAINS MAY BECOME SEVERE. A SLOW MOVING UPPER LEVEL LOW OVER THE GREAT BASIN WILL COMBINE WITH A SURFACE LOW OVER EASTERN COLORADO TO PRODUCE THE NECESSARY CONDITIONS FOR SHOWERS AND THUNDERSTORMS TO DEVELOP. ALTHOUGH IT IS DIFFICULT TO TELL HOW WIDESPREAD THE SHOWER ACTIVITY WILL BE ON ANY PARTICULAR DAY...AREAS TO THE NORTH AND EAST OF A FORT MORGAN TO LIMON LINE WILL HAVE THE BETTER CHANCES OF SEEING THUNDERSTORM ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED OVER THE NORTHEAST PLAINS AFTER 3 PM THIS AFTERNOON. COOPER/MEIER
In the hours before
Local storm report, May 21, 5:18 PM MDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
518 PM MDT WED MAY 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM HAIL 8 S LONE STAR 40.24N 102.85W
05/21/2008 M1.00 INCH WASHINGTON CO TRAINED SPOTTER
&&
JKLocal storm report, May 21, 6:13 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
613 PM MDT WED MAY 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND GST 1 N ST PETERSBURG 40.57N 102.82W
05/21/2008 M61.00 MPH LOGAN CO TRAINED SPOTTER
0516 PM HAIL 8 S LONE STAR 40.24N 102.85W
05/21/2008 M1.00 INCH WASHINGTON CO TRAINED SPOTTER
&&
JKLocal storm report, May 21, 7:06 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
706 PM MDT WED MAY 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND GST NNW CROOK 40.86N 102.80W
05/21/2008 M60.00 MPH LOGAN CO TRAINED SPOTTER
0600 PM TSTM WND DMG STERLING 40.65N 103.21W
05/21/2008 LOGAN CO COUNTY OFFICIAL
OUTFLOW WINDS FROM THUNDERSTORMS KNOCKED DOWN POWER LINES
AND A TREE
0540 PM TSTM WND GST 1 N ST PETERSBURG 40.57N 102.82W
05/21/2008 M61.00 MPH LOGAN CO TRAINED SPOTTER
0530 PM TSTM WND GST 5 NNE HILLROSE 40.39N 103.47W
05/21/2008 M65.00 MPH MORGAN CO TRAINED SPOTTER
0516 PM HAIL 8 S LONE STAR 40.24N 102.85W
05/21/2008 M1.00 INCH WASHINGTON CO TRAINED SPOTTER
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 6:21 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 24 min |
| May 21, 8:04 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Morgan, Phillips, Sedgwick, Washington | 56 min |
| May 21, 9:44 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 46 min |
| May 22, 1:48 AM MDT | Areal Flood Advisory | BOU | Larimer | 87 min |
| May 22, 11:09 AM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 51 min |
| May 22, 11:18 AM MDT | Tornado Warning | BOU | Weld | 42 min |
| May 22, 11:35 AM MDT | Tornado Warning | BOU | Larimer, Weld | 25 min |
| May 22, 11:53 AM MDT | Tornado Warning | BOU | Larimer, Weld | 22 min |
| May 22, 12:13 PM MDT | Tornado Warning | BOU | Larimer | 32 min |
| May 22, 12:24 PM MDT | Tornado Warning | BOU | Boulder, Weld | 36 min |
| May 22, 12:46 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 44 min |
| May 22, 12:49 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 30 min |
| May 22, 1:00 PM MDT | Tornado Warning | BOU | Washington | 30 min |
| May 22, 1:14 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Morgan, Washington, Weld | 31 min |
| May 22, 1:22 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 38 min |
| May 22, 2:34 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Sedgwick | 26 min |
| May 22, 3:05 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 55 min |
| May 22, 3:06 PM MDT | Areal Flood Advisory | BOU | Larimer | 3 hr |
| May 22, 3:20 PM MDT | Tornado Warning | BOU | Weld | 40 min |
| May 22, 3:29 PM MDT | Tornado Warning | BOU | Weld | 46 min |
| May 22, 5:44 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Phillips, Sedgwick | 28 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.